1 doctor weighed in:

Can zaditor (ketotifen) eye drop make eyes more sensitive and effect sinuses, i..E make you nasally, etc?

1 doctor weighed in
Dr. Jonathan Adler
Ophthalmology

In brief: Yes and no

Zaditor (ketotifen) is a topical antihistamine drop.
Antihistamines stop itching but also causes drying which wiuld make eyes more sedative. Use artificial tear drops along with radiator besides making eyes feel better it will also help the allergies by flushing the allergens out of your eyes, .My guess is the nasalness is fron your allergies.Allergie can also effect the sinuses. You could also see an allergis.

In brief: Yes and no

Zaditor (ketotifen) is a topical antihistamine drop.
Antihistamines stop itching but also causes drying which wiuld make eyes more sedative. Use artificial tear drops along with radiator besides making eyes feel better it will also help the allergies by flushing the allergens out of your eyes, .My guess is the nasalness is fron your allergies.Allergie can also effect the sinuses. You could also see an allergis.
Dr. Jonathan Adler
Dr. Jonathan Adler
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
406K people helped
Continue
111,000 doctors available
Read more answers from doctors